# SDR A6WA201543017

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 30,925 hours, 29,598 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3867, BURNING SMELL IN GALLEY AREA.  R & R ROW 4DF CEILING LIGHT IAW AMM 33-21-01.  OPERATIONS CHECKED GOOD OF LIGHT.  NO FURTHER BURNING SMELL NOTED.
